# SDR SIMA200519313

- Difficulty date: July 1, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Galley
- Part time: 11,879 hours, 11,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED RT CENTER SILL.  INSTALLED SERVICEABLE SILL IAW SRM.  (K)
